# SDR CALA2013081690491

- Difficulty date: August 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 44,000 hours, 10,496 cycles
- Engine: Pwa PW4056
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503111
- Part serial: 6
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVER STATION 2, VHF RADIO DOES NOT TRANSMIT AFTER CHANNEL CHANGE.  REPLACED 2ND OBSERVERS AUDIO PANEL, CHECKED OK.
